Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 13 (2000), Issue 3, Pages 299-302
http://dx.doi.org/10.1155/S1048953300000265

G-H-KKM selections with applications to minimax theorems

International Publications, Division of Mathematical Sciences, 12046 Coed Drive, Orlando 32826, FL, USA

Received 1 September 1998; Revised 1 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Based on the G-H-KKM selections, some nonempty intersection theorems and their applications to minimax inequalities are presented.